Pacific Journal of Mathematics

Generalized final rank for arbitrary limit ordinals.

Doyle O. Cutler and Paul F. Dubois

Article information

Pacific J. Math., Volume 37, Number 2 (1971), 345-351.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20K05


Cutler, Doyle O.; Dubois, Paul F. Generalized final rank for arbitrary limit ordinals. Pacific J. Math. 37 (1971), no. 2, 345--351.

Export citation


  • [1] D. 0. Cutler and P. F. Dubois, A generalization of final rank of primaryabelian groups, Canadian J. Math., vol. XXII, No. 6, (1970), 1118-1122.
  • [2] L. Fuchs, Abelian Groups, Budapest 1958.
  • [3] J. Irwin and E. A. Walker, On N-high subgroups of Abelian groups, Pacific J. Math., 11 (1961).
  • [4] I. Kaplansky, InfiniteAbelian Groups, University of Michigan Press, Ann Arbor, 1954.
  • [5] R. J. Nunke, Homology and direct sums of countable Abelian groups, Math. Zeitschr. (101), (1967) 182-212.
  • [6] J. E. Rubin, Set Theory for the Mathematician,Holden-Day, San Francisco 1967.